About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 620238, 11 pages
http://dx.doi.org/10.1155/2013/620238
Research Article

Analysis of Third-Grade Fluid in Helical Screw Rheometer

1Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan
2Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
3Department of Mathematics, Pennsylvania State University, York Campus, York, PA 17 403, USA

Received 17 October 2012; Revised 4 March 2013; Accepted 20 March 2013

Academic Editor: Juan Torregrosa

Copyright © 2013 M. Zeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Rivlin and I. L. Erickson, “Stress deformation relations for isotropic materials,” Journal of Rational Mechanics and Analysis, vol. 4, pp. 323–425, 1955.
  2. M. Alinia, D. D. Ganji, and M. Gorji-Bandpy, “Numerical study of mixed convection in an inclined two sided lid driven cavity filled with nanofluid using two-phase mixture model,” International Communications in Heat and Mass Transfer, vol. 38, no. 10, pp. 1428–1435, 2011. View at Publisher · View at Google Scholar
  3. M. Sheikholeslami, M. Gorji-Bandpy, D. D. Ganji, S. Soleimani, and S. M. Seyyedi, “Natural convection of nanofluids in an enclosure between a circular and a sinusoidal cylinder in the presence of magnetic field,” International Communications in Heat and Mass Transfer, vol. 39, no. 9, pp. 1435–1443, 2012. View at Publisher · View at Google Scholar
  4. M. Sheikholeslami, M. Gorji-Bandpy, and D. D. Ganji, “Magnetic field effects on natural convection around a horizontal circular cylinder inside a square enclosure filled with nanofluid,” International Communications in Heat and Mass Transfer, vol. 39, no. 7, pp. 978–986, 2012. View at Publisher · View at Google Scholar
  5. D. D. Ganji, “A semi Analytical technique for non linear settling particle equation of Motion,” Journal of Hydro Environment Research, vol. 6, no. 4, pp. 323–327, 2012. View at Publisher · View at Google Scholar
  6. M. Sheikholeslami and D. D. Ganji, “Heat transfer of Cu water nanofluid flow between parallel plates,” Powder Technology, vol. 235, pp. 873–879, 2013. View at Publisher · View at Google Scholar
  7. S. M. Hamidi, Y. Rostamiyan, D. D. Ganji, and A. Fereidoon, “A novel and developed approximation for motion of a spherical solid particle in plane coquette fluid flow,” Advanced Poweder Tecnology, 2013.
  8. A. H. Nayfeh, Introduction to Perturbation Techniques, Wiley, New York, NY, USA, 1979. View at Zentralblatt MATH · View at MathSciNet
  9. J. H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Grover and A. K. Tomer, “Comparison of optimal homotopy asymptotic method with homotopy perturbation method of twelfth order boundary value problems,” International Journal on Computer Science and Engineering, vol. 3, no. 7, pp. 2739–2747, 2011.
  11. J. H. He, “Asymptotology by homotopy perturbation method,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 591–596, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Adomian, Stochastic Systems, Academic Press, Orlando, Fla, USA, 1983. View at MathSciNet
  13. G. Adomian, Nonlinear Stochastic Operator Equations, Academic Press, Orlando, Fla, USA, 1986. View at MathSciNet
  14. A. M. Wazwaz, “A comparison between Adomian decomposition method and Taylor series method in the series solutions,” Applied Mathematics and Computation, vol. 97, no. 1, pp. 37–44, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. M. Wazwaz, “Analytical solution for the time-dependent Emden-Fowler type of equations by Adomian decomposition method,” Applied Mathematics and Computation, vol. 166, no. 3, pp. 638–651, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. M. Siddiqui, M. Hameed, B. M. Siddiqui, and Q. K. Ghori, “Use of Adomian decomposition method in the study of parallel plate flow of a third grade fluid,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2388–2399, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. M. Wazwaz, Partial Differential Equations Methods and Applications, A. A. Balkema, Tokyo, Japan, 2002.
  18. M. S. Tamura, J. M. Henderson, R. L. Powell, and C. F. Shoemaker, “Analysis of the helical screw rheometer for fluid food,” Journal of Food Process Engineering, vol. 16, no. 2, pp. 93–126, 1993. View at Scopus
  19. A. M. Siddiqui, T. Haroon, and S. Irum, “Torsional flow of third grade fluid using modified homotopy perturbation method,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2274–2285, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. V. Chiruvella, Y. Jaluria, V. Sernas, and M. Esseghir, “Extrusion of non-Newtonian fluids in a single-screw extruder with pressure back flow,” Polymer Engineering and Science, vol. 36, no. 3, pp. 358–367, 1996. View at Scopus
  21. M. A. Rao, “Rheology of liquid foods: a review,” Journal of Texture Studies, vol. 8, no. 2, pp. 135–168, 1977. View at Publisher · View at Google Scholar
  22. P. J. Tily, “Viscosity measurement (part 2),” Measurement and Control, vol. 16, no. 4, pp. 137–139, 1983. View at Scopus
  23. R. B. Bird, R. C. Armstrong, and O. Hassager, “Enhancement of axial annular flow by rottaing inner cylinder,” in Dynamics of Ploymeric Liquids, Fluid Mechanics, vol. 1, pp. 184–187, Wiley, New York, NY, USA, 1987.
  24. W. D. Mohr and R. S. Mallouk, “Power requirement and pressure distribution of fluid in a screw extruder,” Industrial and Engineering Chemistry, vol. 51, no. 6, pp. 765–770, 1959. View at Publisher · View at Google Scholar
  25. G. Adomian and R. Rach, “On the solution of algebraic equations by the decomposition method,” Journal of Mathematical Analysis and Applications, vol. 105, no. 1, pp. 141–166, 1985. View at Scopus
  26. G. Adomian, “Convergent series solution of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 11, no. 2, pp. 225–230, 1984. View at Scopus
  27. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet